# SDR REXA2021041500098

- Difficulty date: March 11, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362821
- Condition: Corroded
- Location: Bs 629-645
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDEWALL SEAT RAIL HAS MINOR CORROSION BETWEEN FS 629.00 AND FS 645.00.   FABRICATED NEW SEAT TRACK FOR L/H SIDEWALL IAW CRJ 900 SRM 53-00-49-201-002-A01 AND 51-40-11-001-001-A01. REMOVE AND INSTALLED IAW AMM  53-00-49-400-000-801-A02.
